# SDR IPXA2017050716843

- Difficulty date: April 21, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA01305
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FUSELAGE FRAME IS CRACKED AT BS 715 AND BETWEEN LONGONGER 34 - 35R.  REPAIRED THE FRAME IAW SRM 53-00-07, REPAIR 3, FIG. 201.  MAJOR.
